# SDR DALA1013693268

- Difficulty date: June 17, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 33,964 hours, 15,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON RT AFT CABIN FLOOR SUPPORT BEAM AT Y464.4 FORWARD OF FR 66. REPAIRED IAW SRM 51-42-11.
